# SDR CALA2020012600222

- Difficulty date: January 19, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N16709
- Make and model: Boeing 737724
- Aircraft serial: 28779
- Aircraft time: 69,868 hours, 24,739 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 111A2401U3WD
- Condition: Cracked
- Location: Sta 540 Lbl 6
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR FITTING AT BS 540,  LBL 6.14 WAS CRACKED.   REMOVED AND REPLACED THE SHEAR FITTING IAW SRM 51-40-02, AND ECRA 5714-01044.
